Duke Mathematical Journal

The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices

Carlos E. Kenig, Gustavo Ponce, and Luis Vega

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 71, Number 1 (1993), 1-21.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077289834

Mathematical Reviews number (MathSciNet)
MR1230283

Zentralblatt MATH identifier
0787.35090

Digital Object Identifier
doi:10.1215/S0012-7094-93-07101-3

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis. The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices. Duke Mathematical Journal 71 (1993), no. 1, 1--21. doi:10.1215/S0012-7094-93-07101-3. http://projecteuclid.org/euclid.dmj/1077289834.


Export citation

References

  • [1] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, preprint.
  • [2] J. Bourgain, Korteweg-de Vries with $L^2$ data, preprint.
  • [3] J. Ginibre and Y. Tsutsumi, Uniqueness of solutions for the generalized Korteweg-de Vries equation, SIAM J. Math. Anal. 20 (1989), no. 6, 1388–1425.
  • [4] T. Kappeler, Solutions to the Korteweg-de Vries equation with irregular initial profile, Comm. Partial Differential Equations 11 (1986), no. 9, 927–945.
  • [5] T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation, Studies in Applied Mathematics, Adv. Math. Suppl. Stud., vol. 8, Academic Press, New York, 1983, pp. 93–128.
  • [6] C. E. Kenig, G. Ponce, and L. Vega, Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J. 40 (1991), no. 1, 33–69.
  • [7] C. E. Kenig, G. Ponce, and L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. Amer. Math. Soc. 4 (1991), no. 2, 323–347.
  • [8] C. E. Kenig, G. Ponce, and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via contraction principle, to appear in Comm. Pure Appl. Math.
  • [9] S. N. Kruzhkov and A. V. Faminskiĭ, Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation, Math. USSR-Sb. 48 (1984), 93–138.
  • [10] R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), no. 3, 705–714.
  • [11] Y. Tsutsumi, The Cauchy problem for the Korteweg-de Vries equation with measures as initial data, SIAM J. Math. Anal. 20 (1989), no. 3, 582–588.